MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE PS RP INSRT SZ3 5MM; ATTUNE IMPLANT : KNEE TIBIAL INSERT

DEPUY IRELAND - 9616671 ATTUNE PS RP INSRT SZ3 5MM; ATTUNE IMPLANT : KNEE TIBIAL INSERT
Model Number 1516-50-305
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Adhesion(s) (1695); Pain (1994); Loss of Range of Motion (2032); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 08/27/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint #: (b)(4).Initial reporter occupation: lawyer.(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Medical records ad (b)(6) 2021 was reviewed.On (b)(6) 2016, the patient had a right total knee arthroplasty to address severe degenerative joint disease.Depuy components, including depuy patella, and competitor cement were used during this procedure.There were no known complications reported during the surgery.On (b)(6) 2019, the patient had a revision of the right total knee to address loosening of the tibial tray at the cement/implant and at the cement/bone interface and arthrofibrosis.Prior to surgery the patient was noted to have had stiffness and pain and has had a couple of manipulations.The patient also reported having lost range of motion.During the procedure the surgeon observed significant amount of scarring throughout the knee.The tibial tray and insert were revised.Depuy components were used during this procedure along with competitor cement.Doi: (b)(6) 2016 dor: (b)(6) 2019 (right knee).
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.Depuy synthes considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).Where the product and lot code was provided, a manufacturing records evaluation (mre) was not performed.

Brand Name
ATTUNE PS RP INSRT SZ3 5MM
Common Device Name
ATTUNE IMPLANT : KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key11629307
Report Number1818910-2021-07329
Device Sequence Number17060564
Product Code NJL
UDI-Device Identifier10603295052142
UDI-Public10603295052142
Combination Product (Y/N)N
Initial Reporter StateMS
Initial Reporter CountryUS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2019
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/24/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/31/2017
Device Model Number1516-50-305
Device Catalogue Number151650305
Device Lot Number3468838
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/24/2021
Supplement Date Received by Manufacturer05/07/2021
Initial Report FDA Received Date04/07/2021
Supplement Report FDA Received Date05/10/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATTUNE MEDIAL DOME PAT 35MM; ATTUNE PS FEM RT SZ 3 CEM; ATTUNE PS RP INSRT SZ3 5MM; ATTUNE RP TIB BASE SZ 3 CEM; STRYKER SIMPLEX BONE CEMENT; STRYKER SIMPLEX BONE CEMENT; STRYKER SIMPLEX BONE CEMENT
Outcome Attributed to Adverse Event Required Intervention;
Patient Age60 YR